# SDR AALA20071576

- Difficulty date: August 18, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT ROW 17D INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT ROW 17D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
